# SDR EISA97280

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 32EN144
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TAKEOFF,  AURAL WARNING SOUNDS AT ALL TIMES.  REMOVED AND REPLACED UPPER STABILIZER TRIM SWITCH.  (X)
